MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. STEALTHSTATION¿ S8 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. STEALTHSTATION¿ S8 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9735665
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Mechanical Problem (1384); Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 9735943, serial/lot #: (b)(6): product id: 9735772, serial/lot #: (b)(6): h3, h6: a manufacturer representative went to the site to test the equipment.In summary, a system checkout was performed.The system did not perform as intended and the hardware parts were replaced.Codes fdm b01, fdr c13, fdc d02 are applicable to this analysis.D9, h2, h3, h6: the hardware was returned and analysis was performed.The reported complaint ¿the umbilical cord was frayed and the internal wires were exposed¿ was able to be confirmed.The returned interconnect cable was found to have multiple tears and damage across the cable, with exposed wires.Despite the damage the cable was found to be functional.Codes fdm b01, fdr c0201, and fdc d02 are applicable to this analysis.D9, h2, h3, h6: the hardware was returned and analysis was performed.The reported complaint ¿the power cord had several large scuffs and wear marks¿ was able to be confirmed.The returned power cable was torn up but there weren't any exposed wires.Despite the damage, the cable was found to be fully functional.Codes fdm b01, fdr, c0201, and fdr d02 are applicable to this analysis.Multiple fdd/annex a codes were reported.A040507 was coded for the wear marks.A07 was coded for internal wires being exposed in the umbilical cord.A05 was coded for the umbilical cord being frayed.H6: multiple annex g codes were reported.G02004 corresponds to concomitant product cable (9735772) that comprises the reported event.G02026 corresponds to concomitant product power cord (9735943) that comprises the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.It was reported that while replacing the monitor for a related case, the medtronic representative found that the umbilical cord was frayed and the internal wires were exposed.Additionally, the power cord had several large scuffs and wear marks.These cords have never been replaced in this system's history.Technical services believed this was due to normal wear and tear.There was no patient involvement.

Brand Name
STEALTHSTATION¿ S8 SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24932211
Report Number1723170-2026-00629
Device Sequence Number5180529
Product Code HAW
UDI-Device Identifier00643169722187
UDI-Public(01)00643169722187(11)181018
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K162309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9735665
Device Catalogue Number9735665
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Initial Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient SexUnknown